Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Effexor withdrawal

I have been trying to taper off 300mg of effexor xr - over 2 months and I am now down to 75mg.
But I am barely functioning.  I am tired all the time, I have had times where it almost feels like I pass out from overwhelming fatique.  My ears are ringing, I have constant vertigo, etc., etc.,
Is there any way I can lessen this?  Am I better to just stop, suck it up and suffer for the few weeks and get it over with?
right now my depression has taken a back seat to the side effects of this damn drug!
4 Responses
1042487 tn?1275283499
1110049 tn?1409405744
There is masses of information about Effexor withdrawl on this site.  Look back, and you will find lots of posts, and helpful, and unhelpful comments.
I have been there myself.  I think if you look at all the posts, you will get lots of information.

Good luck.
#
Avatar universal
for the record that is a really quick period of withdrawal. I'm reducing from 300mg (been on it for the past 10 years) down to zero and we have taken 6 months just to get to 150mg.
check out the other forums - it's good to see how others coped.
1403958 tn?1300027091
I'm going to check out those sites you posted because I need to get off Effexor.  It's not a good drug and I am determined to actually do this.  I'm so scared of the withdrawal effects though.  I will check out your links.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.